# SDR COEA2016030146801

- Difficulty date: March 1, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53172155200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT FRAME 6, FLANGE DAMAGED BELOW WL 2327.5.  REPAIR IAW SRAS S531R0335 10057 DATED 3 10 2016.
